Cueva, E., Osses, A., Quintana, J., Tejos, C., Courdurier, M., Irarrazaval, P. 2018. Algebraic Reconstruction of Source and Attenuation in Spect Using First Scattering Measurements. In: Hofmann B., Leitão A., Zubelli J. New Trends in Parameter Identification for Mathematical Models. Birkhäuser, Cham. ISBN 978-3-319-70823-2. 53-66.


González, J., Von Davier, A. 2017. An Illustration of The Epanechnikov and Adaptive Continuization Methods in Kernel Equating. In: Van Der Ark, L.a., Wiberg, M., Culpeppe, S.a., Douglas, J.a., Wang, W.-C. Quantitative Psychology. Springer, Cham, New York. ISBN 978-3-319-56293-3. 253-262.
Motta, G. 2017. Factor Analysis: Evolutionary. In: Mike Allen The Sage Encyclopedia of Communication Research Methods, vol.1. Sage Publishing, Estados Unidos. ISBN 978-1-4833-8143-5. 510-514.
Van 't Wout, E., Betcke, T., Gélat, P. 2017. Computationally Efficient Boundary Element Methods for High-Frequency Helmholtz Problems in Unbounded Domains. In: Lahaye, D., Tang, J., Vuik, K. Modern Solvers for Helmholtz Problems. Birkhäuser, Cham. ISBN 978-3-319-28831-4. 215-243.


Asch, J., Bourget, O., Cortés, V., Fernández, C. 2016. Lower Bounds For Sojourn Time In A Simple Shape Resonance Model. In: Mantoiu, M., Raikov, G., Tiedra de Aldecoa, R. Spectral Theory and Mathematical Physics, vol.254. Birkhäuser, Cham. ISBN 978-3-319-29990-7. 1-9.
De Carvalho, M. 2016. Statistics of Extremes: Challenges and Opportunities. In: Logins, F. Extreme Events In Finance:  A Handbook of Extreme Value Theory and its Applications . John Wiley & Sons, New Jersey, Estados Unidos . ISBN 978-1-118-65019-6. 195-211.
San Martín, E. 2016. Identification of Item Response Theory Models. In: Van Der Linden, W.j. Handbook of Item Response Theory, vol.2. Chapman and Hall. ISBN 978-1-4665-1432-4. 127-150.


De Carvalho, V., Jara, A., De Carvalho, M. 2015. Bayesian Nonparametric Approaches for Roc Curve Inference. In: Müller, P., Mitra, R. Nonparametric Bayesian Inference in Biostatistics. Springer. ISBN 978-3-319-19517-9. 327-344.
González, J., Barrientos, A., Quintana, F. 2015. A Dependent Bayesian Nonparametric Model for Test Equating. In: Millsap, R.e., Bolt, D.m., Van Der Ark, L.a., Wang, W.c. Quantitative Psychology Research , vol.89. Springer, Cham. ISBN 978-3-319-07502-0. 213-226.
Jara, A., García, M., Komarek, A. 2015. Fully Nonparametric Regression Modelling of Misclassified Censored Time-To-Event Data. In: Mitra, R., Müller, P. Nonparametric Bayesian Inference in Biostatistics. Springer International Publishing. ISBN 978-3-319-19517-9. 247-267.
Jo, S., Lee, J., Page, G., Quintana, F., Trippa, L., Müller, P. 2015. Spatial Species Sampling and Product Partition Models. In: Mitra, R., Müller, P. Nonparametric Bayesian Inference in Biostatistics. Springer International Publishing, Suiza. ISBN 978-3-319-19517-9. 359-375.
Johnson, W., De Carvalho, M. 2015. Bayesian Nonparametric Biostatistics. In: Mitra, R., Müller, P. Nonparametric Bayesian Inference in Biostatistics. Springer International Publishing, Suiza. ISBN 978-3-319-19517-9. 15-54.
San Martín, E., De Boeck, P. 2015. What Do You Mean By a Difficult Item? on The Interpretation of The Difficulty Parameter in a Rasch Model. In: Millsap R., Bolt D., Van Der Ark L., Wang Wc Quantitative Psychology Research, vol.89. Springer. ISBN 978-3-319-07502-0. 1-14.


Lungenstrass, T., Raikov, G. 2014. Trace Formulae for The Asymptotic Density of Eigenvalue Clusters for The Perturbed Landau Hamiltonian . In: Pavel Exner, Wolfgang Koenig, and Hagen Neidhardt Mathematical Results in Quantum Mechanics, vol.1. World Scientific. ISBN 978-981-4618-13-7 . 31-46.
Ramírez, A., Drewitz, A. 2014. Selected Topics in Random Walks in Random Environment. In: Ramírez, A., Ben Arous, G., Ferrari, P., Newmann, C., Vares, M.e., Sidoravicius, V. Topics in Percolative and Disordered Systems, vol.69. Springer, Nueva York. ISBN 978-1-4939-0339-9. 23-83.
Verschae, J. 2014. Robust Scheduling Algorithms. In: Kao, M.y. Living Reference Work Entry Encyclopedia of Algorithms Encyclopedia of Algorithms. Springer, Estados Unidos. ISBN 978-3-642-27848-8. 1-4.


Hanson, T., Jara, A. 2013. Surviving Fully Bayesian Nonparametric Regression Models. In: Damien, P., Dellaportas P., Polson, N., Stephens, D. Bayesian Theory and Applications. Oxford University Press. ISBN 978-0-199-69560-7. 593-615.
Pushnitski, A., Raikov, G., Villegas, C. 2013. A Trace Formula for Eigenvalue Clusters of The Perturbed Landau Hamiltonian. In: Arne Jensen Xviith International Congress on Mathematical Physics, vol.1. World Scientific, Singapore. ISBN 978-981-4449-23-6 . 512-519.


Asch, J., Bourget, O., Cortés, V., Fernández, C. 2012. Remarks on Sojourn Time Estimates for Periodic Time-Dependent Quantum Systems. In: Benguria R., Friedman E., Mantoiu M. Spectral Analysis of Quantum Hamiltonians, vol.224. Birkhäuser Basel. ISBN 978-3-0348-0413-4. 1-10.
Drewitz, A., Gärtner , J., Ramírez, A., Sun , R. 2012. Survival Probability of Random Walk Among a Poisson System of Moving Traps. In: Deuschel, J.d., Gentz, B., König, W., Von Renesse, M., Scheutzow, M., Schmock, U. Probability in Complex Physical Systems, vol.11. Springer-Verlag Berlin Heidelberg. ISBN 978-3-642-23810-9. 119-158.